# SDR AUS20010723

- Difficulty date: July 11, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737724
- Engine: Cfmint CFM565A1
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4081600930
- Condition: Faulty
- Location: Fmc
- Part time: 549 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AUS) NR 1 DISPLAY ELECTRONIC UNIT (DEU) FAULTY.
